Permutations assigned to slim rectangular lattices

Dékány, Tamás, Gyenizse, Gergő, Kulin, Júlia: Permutations assigned to slim rectangular lattices.
Acta Scientiarum Mathematicarum (Szeged), 82 (1-2). pp. 19-28. ISSN 0001-6969 (2016)

[img]
Preview
Text
2015DTKJGyG_PermSlim.pdf - Accepted Version

Download (238kB) | Preview
[img]
Preview
Text
math_082_numb_001_002cimlap_tartalom.pdf - Published Version

Download (13MB) | Preview
Item Type: Article
Journal or Publication Title: Acta Scientiarum Mathematicarum (Szeged)
Date: 2016
Volume: 82
Number: 1-2
Page Range: pp. 19-28
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3080340
DOI id: https://doi.org/10.14232/actasm-015-271-y
Date Deposited: 2017. Apr. 28. 13:25
Last Modified: 2020. Mar. 03. 14:04
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9355

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year